Publikationen und Preprints

  • On the Characteristic Polynomial of the Gross Regulator Matrix. pdf
    (mit Samit Dasgupta), erscheint in Transactions of the AMS.

  • The Eisenstein Cocycle and Gross's Tower of Fields Conjecture.
    (mit Samit Dasgupta) Annales Mathématiques du Québec 40, 355--376 (2016)

  • Partial zeta values, Gross's tower of fields conjecture, and Gross-Stark units. pdf
    (mit Samit Dasgupta), erscheint in Journal of the European Mathematical Society.

  • Shintani cocycles and the order of vanishing of p-adic Hecke L-series at s=0. pdf
    Math. Ann. 359, 239--265 (2014)

  • Solution of a uniqueness problem in the discrete tomography of algebraic Delone sets. pdf
    (mit Christian Huck), J. reine angew. Math. 677, 199--224 (2013).

  • On special zeros of p-adic L-functions of Hilbert modular forms. pdf, Invent. Math.196, 69--138 (2014).

  • Twists of Drinfeld-Stuhler modular varieties.
    Doc. Math. Extra Volume: Andrei A. Suslin's Sixtieth Birthday, 595--654 (2010).

  • A counterexample to generalizations of the Milnor-Bloch-Kato conjecture.
    (mit Takao Yamazaki) Journal of K-theory 4, 77-90 (2009).

  • Derivatives of p-adic L-functions, Heegner cycles and monodromy modules attached to modular forms.
    (mit Adrian Iovita) Invent. Math. 154, 333--384 (2003).

  • On the Albanese map for smooth quasiprojective varieties.
    (mit Tamas Szamuely) Math. Ann. 325, 1--17 (2003).

  • Teitelbaum's exceptional zero conjecture in the anticyclotomic setting.
    (mit M. Bertolini, H. Darmon und A. Iovita) American Journal of Math. 124, 411--449 (2002).

  • Logarithmic differential forms on p-adic symmetric spaces.
    (mit Adrian Iovita) Duke Math. Journal 110, 253--278 (2001)

  • Singular homology and class field theory of varieties over finite fields.
    (mit Alexander Schmidt) J. reine angew. Math. 527, 13--36 (2000).

  • Milnor K-Groups and Zero-Cycles on Products of Curves over p-adic Fields.
    (mit Wayne Raskind) Comp. Math. 121, 1--33 (2000).

  • Proof of the Tate conjecture for products of elliptic curves over finite fields.
    Math. Ann. 314, 285--290 (1999).

  • On indecomposable elements of K1 of a product of elliptic curves.
    K-theory 17, 363--383 (1999).

  • Class formations and Higher Dimensional Local Class Field Theory.
    Journal of Number Theory 62, 273--283 (1997).

  • An arithmetic proof of Pop's Theorem concerning Galois groups of function fields over number fields.
    J. reine angew. Math. 478, 107--126 (1996).

  • Artin - Verdier duality for arithmetic surfaces.
    Math. Ann. 305, 705--792 (1996).